# SDR HEEA0015844

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121627
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAVIGATOR CONTROL HAS STATIC.
